Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Hair loss. Used mintop. Will there be hair growth?

Hello Sir,i m Anurag...i m suffering from Hair Loss since last 5 of my friend also faced the same problem and he used mintop 2% and then 5% and now hair fall stopped for him.he suggested me and so i m taking Mintop 2% since last 1 month..but after applying it,Hair fall rate increased...i m very tense at the moment...will it get stop after some time?will there be hair regrowth?
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  331
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Anurag ,
Welcome to HCM.
Thanks for writing in.
It seems you have androgenetic alopecia.It is a ongoing process and without treatment it can progress to alopecia or baldness.
Mintop or minoxidil is a treatment for hair loss.It must be accompanied by some other prescription medications.Early in the use Mintop may cause hair loss but it is effective in long run
Few nutritional treatments like biotin and calcium pantothenate can be of help in preventing hair loss.

Consult a good dermatologist for a complete and proper treatment. Using only Mintop and following your friends medication is not advisable.

Hope this helps.
Wishing you good health.
Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor